International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 271-277

Complete function spaces

R. A. Mccoy

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg 24061-4097, Virginia, USA

Received 17 November 1982

Copyright © 1983 R. A. Mccoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A study is made of certain completeness properties of the space of all continuous real-valued functions on a space, where this function space has the compact-open topology.